# SDR CALA2022030100536

- Difficulty date: March 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 87,829 hours, 33,990 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Sensing Element
- Part number: 3004200000501
- Part serial: NA
- Condition: Failed
- Location: Pos 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE WHILE IN LEVEL FLIGHT FUEL QTY READS 1540/11880/40/8860/1560 WITH FOB 23300.  ATTEMPTED TO FOLLOW QRH 120.9 & 120.6  WITH THE CROSS FEED VALVE NO HELP.  FUEL IMBALANCE CONTINUED TO INCREASE ON THE LEFT WING.  CFR INDICATES LEFT PUMP 2 LO PR MESSAGE.  REPORTED BY CREW TOMC SMITH DO NOT HAVE A FLSCU IN STOCK IN ATL NOR SPECIALIZED EQUIPMENT FOR TESTING PER PARAGRAGH 4A OF THE TSM 28-46-00-810-810A. ACCOMPLISHED FUEL TRANSFER PER TSM 28-23-00-810-803-A. NO UPDATED PARTS FOR AC 4703 UPDATED SENSOR PART. UNCOMMANDED TRANSFER NOTED AT THIS TIME. OPERATIONAL CHECK GOOD. THERE WAS A L UNFULL SENSOR 26QJ1 MESSAGE FOUND UPON CHECKING POST FLGHT REPORT AND PERFORMING TSM TASK 28-46-00-810-810A WE ADD ACP''D TSM 28-46-00-810-810-A FOR L UNDERFULL LEVEL SENSOR 3 IDLE RUN WITH NO ABNORMAL FUEL TRANSFER INDICATED, AND POST ENG 26QJ1. PER STEP 4(A)6 - REPLACED FLSCU POS 1 (7QJ) PER AMM RUN POST FLT GOOD, CFDS COMMAND FLSS BITE CHECKS GOOD, NO 28-46-34-000-001 & 28-46-34-400-001-A, FUNCTIONAL TESTS GOOD. FAULTS. SET NEW FLT NUMBER, RESET FADECS, RAN BOTH MOTORS FOR 10 MIN ROTABLE PARTS CHANGE WAS INDICATED - TT # 1071328  SN OFF 3446 IPC REFERENCE # 28-46-34 UNIT, FUEL LEVL  OFF 31-2840-9-9001 3446 ON 31-2840-9-9001 1852
